Jan 12, 2001
Hi went to the doctor yesterday and he told me that I had strep throat. He prescribed me Augmentin. I have been taken two of them so far. My tonsils are totally white. But this morning I looked at them and I now have a small little black spot on one of the white patches. Is this HIV related?
Response from Dr. Feinberg
It doesn't sound like it.
candidial balanitis,lack of balance / walking, heavy head,pain/pain in lower legs
What is Viral Load?
- Is Rectal Bleeding A Sign Of Acute HIV Infection?
- Is Testicular Pain A Sign Of AIDS?
- Fever After Anal Sex Bottom Worried I Have HIV
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Sore On Mouth After Getting Scratched Worried I Have HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.